# SDR CHQA200600076

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 6,107 hours, 4,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF INITIAL CLIMB, THERE WAS A FOUL ODOR AND THEN A VERY QUICK AND SLIGHT HAZE.  NO ODOR FOR DURATION OF FLIGHT.  RAN PACKS NR 1 AND NR 2, NO STRANGE ODOR NOTED.  ALL CHECKS GOOD AT THIS TIME AND DATE.
